Duke Mathematical Journal

Higher integrability for parabolic systems of p-Laplacian type

Juha Kinnunen and John L. Lewis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 102, Number 2 (2000), 253-271.

First available in Project Euclid: 17 August 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K55: Nonlinear parabolic equations
Secondary: 35K10: Second-order parabolic equations 35K65: Degenerate parabolic equations


Kinnunen, Juha; Lewis, John L. Higher integrability for parabolic systems of p -Laplacian type. Duke Math. J. 102 (2000), no. 2, 253--271. doi:10.1215/S0012-7094-00-10223-2. https://projecteuclid.org/euclid.dmj/1092749295

Export citation


  • H. J. Choe, On the regularity of parabolic equations and obstacle problems with quadratic growth nonlinearities, J. Differential Equations 102 (1993), 101--118.
  • E. DiBenedetto, Degenerate Parabolic Equations, Universitext, Springer-Verlag, New York, 1993.
  • F. W. Gehring, The $ L^p $-integrability of the partial derivatives of a quasiconformal mapping, Acta Math. 130 (1973), 265--277.
  • M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Ann. of Math. Stud. 105, Princeton University Press, Princeton, 1983.
  • M. Giaquinta and G. Modica, Regularity results for some classes of higher order nonlinear elliptic systems, J. Reine Angew. Math. 311/312 (1979), 145--169.
  • M. Giaquinta and M. Struwe, On the partial regularity of weak solutions of nonlinear parabolic systems, Math. Z. 179 (1982), 437--451.
  • N. G. Meyers and A. Elcrat, Some results on regularity for solutions of non-linear elliptic systems and quasi-regular functions, Duke Math. J. 42 (1975), 121--136.
  • E. W. Stredulinsky, Higher integrability from reverse Hölder inequalities, Indiana Univ. Math. J. 29 (1980), 407--413.